Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 156, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 14, 2012, 7:42 PM CDT for 4 counties in Texas. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 7:42 PM CDT (00:42 UTC)
- Expired
- Jun 14, 2012, 8:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX
The radar
The Amarillo radar (KAMA), 71 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:55 PM CDT | TSTM WND GST 66 | 2 Wsw Clarendon, TX | |
| Jun 14, 7:59 PM CDT | HAIL 0.88 | Groom, TX | |
| Jun 14, 8:06 PM CDT | HAIL 1.25 | Howardwick, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 2234 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
275
WUUS54 KAMA 150042
SVRAMA
TXC011-065-129-179-150145-
/O.NEW.KAMA.SV.W.0156.120615T0042Z-120615T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
742 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
DONLEY COUNTY IN THE PANHANDLE OF TEXAS
GRAY COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 845 PM CDT
* AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITE DEER TO 6
MILES EAST OF GOODNIGHT TO 15 MILES SOUTHWEST OF CLARENDON...OR
ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF PANHANDLE TO 12
MILES NORTHWEST OF CLARENDON TO 15 MILES SOUTHWEST OF CLARENDON...
MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
GROOM...
MCLEAN...
HEDLEY...
WHITE DEER...
LELIA LAKE...
LEFORS...
LAKE MCCLELLAN...
KINGSMILL...
HOWARDWICK...
GREENBELT LAKE...
CLARENDON...
ALANREED...
GOODNIGHT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3474 10117 3495 10126 3548 10135 3559 10065
3519 10058 3474 10055
TIME...MOT...LOC 0042Z 241DEG 23KT 3545 10119 3503 10105
3475 10098
$$
KB3 follow-up statements
195
WWUS54 KAMA 150104 RRA
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
804 PM CDT THU JUN 14 2012
TXC011-065-129-179-150145-
/O.CON.KAMA.SV.W.0156.000000T0000Z-120615T0145Z/
DONLEY TX-GRAY TX-CARSON TX-ARMSTRONG TX-
804 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN ARMSTRONG...SOUTHEASTERN CARSON...GRAY AND DONLEY
COUNTIES...
AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KINGSMILL TO 7 MILES
NORTH OF HOWARDWICK TO 12 MILES SOUTH OF LELIA LAKE...OR ALONG A LINE
EXTENDING FROM 9 MILES WEST OF PAMPA TO 13 MILES NORTH OF CLARENDON
TO 13 MILES SOUTH OF CLARENDON...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLARENDON...LAKE MCCLELLAN...HEDLEY...ALANREED...LEFORS AND MCLEAN.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3474 10110 3549 10130 3559 10065 3519 10058
3474 10055
TIME...MOT...LOC 0103Z 241DEG 23KT 3551 10108 3514 10091
3476 10081
$$
KB229
WWUS54 KAMA 150110
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
810 PM CDT THU JUN 14 2012
TXC011-065-129-179-150145-
/O.CON.KAMA.SV.W.0156.000000T0000Z-120615T0145Z/
DONLEY TX-GRAY TX-CARSON TX-ARMSTRONG TX-
810 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN ARMSTRONG...SOUTHEASTERN CARSON...GRAY AND DONLEY
COUNTIES...
AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KINGSMILL TO LAKE
MCCLELLAN TO 9 MILES SOUTH OF LELIA LAKE...OR ALONG A LINE EXTENDING
FROM PAMPA TO 15 MILES NORTH OF CLARENDON TO 13 MILES SOUTHEAST OF
CLARENDON...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLARENDON...HEDLEY...ALANREED...LEFORS AND MCLEAN.
THIS STORM HAS A HISTORY OF PRODUCING HALF DOLLAR SIZE HAIL IN
HOWARDWICK AND WINDS IN EXCESS OF 60 MPH NEAR CLARENDON. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3474 10110 3549 10130 3559 10065 3519 10058
3474 10055
TIME...MOT...LOC 0109Z 241DEG 23KT 3553 10104 3516 10087
3478 10077
$$
KB405
WWUS54 KAMA 150130
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT THU JUN 14 2012
TXC011-065-150139-
/O.CAN.KAMA.SV.W.0156.000000T0000Z-120615T0145Z/
CARSON TX-ARMSTRONG TX-
830 PM CDT THU JUN 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARMSTRONG AND
SOUTHEASTERN CARSON COUNTIES IS CANCELLED...
AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED
OUT OF ARMSTRONG AND CARSON COUNTIES. THEREFORE THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3474 10098 3552 10108 3559 10065 3519 10058
3474 10055
TIME...MOT...LOC 0129Z 241DEG 23KT 3555 10091 3521 10071
3475 10064
$$
TXC129-179-150145-
/O.CON.KAMA.SV.W.0156.000000T0000Z-120615T0145Z/
DONLEY TX-GRAY TX-
830 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR GRAY AND DONLEY COUNTIES...
AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
KINGSMILL TO ALANREED TO 8 MILES SOUTH OF HEDLEY...OR ALONG A LINE
EXTENDING FROM PAMPA TO 20 MILES NORTHEAST OF CLARENDON TO 7 MILES
WEST OF MEMPHIS...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEFORS
AND MCLEAN.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3474 10098 3552 10108 3559 10065 3519 10058
3474 10055
TIME...MOT...LOC 0129Z 241DEG 23KT 3555 10091 3521 10071
3475 10064
$$
KBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:10 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 14, 6:10 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 610 PM CDT THU JUN 14 2012 .AVIATION... UPPER TROUGH WILL SLOWLY MOVE ACROSS THE PANHANDLES THIS EVENING PRODUCING CONVECTION AT ALL THREE TAF SITES THROUGH ABOUT 06Z FRIDAY. VFR CONDITIONS WILL PREVAIL OUTSIDE OF THE CONVECTION...WITH MVFR CONDITIONS IN AND NEAR THE CONVECTION. IFR TO MVFR CONDITIONS WILL BE POSSIBLE AT THE GUYMON TAF SITE BETWEEN 10Z AND 16Z FRIDAY AS A COLD FRONT PUSHES THROUGH AND BRINGS SOME LOW CLOUDS BEHIND THE FRONT TO THE OKLAHOMA PANHANDLE. WINDS WILL BE PRIMARILY SOUTH AND SOUTHEAST 10 TO 20 KNOTS WITH SOME HIGHER GUSTS...HOWEVER WINDS WILL BECOME NORTHWESTERLY TO NORTHEASTERLY BEHIND THE FRONT AT BOTH THE DALHART AND GUYMON TAF SITES THROUGH THE MORNING AND EARLY AFTERNOON HOURS. SCHNEIDER && .PREV DISCUSSION... /ISSUED 450 PM CDT THU JUN 14 2012/ DISCUSSION... OF PRIMARY CONCERN THIS EVENING...AS OF 4 PM THUNDERSTORMS HAD BEGUN TO DEVELOP ALONG A COLD FRONT NEAR THE WESTERN OKLAHOMA PANHANDLE...AND ALSO ALONG A DRYLINE IN THE WESTERN TEXAS PANHANDLE. THIS THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE AND SPREAD EAST THROUGH TONIGHT AS AN UPPER LEVEL SHORTWAVE MOVES ACROSS THE PANHANDLES. SOME OF THESE THUNDERSTORMS WILL BE STRONG TO SEVERE. FRIDAY THROUGH SATURDAY...MOSTLY ZONAL FLOW ACROSS THE US WILL BEGIN TO DESTABILIZE...WITH AN UPPER LEVEL LOW CUTTING OFF OVER THE DESERT SOUTHWEST AND RETROGRADING OVER THE PACIFIC. WARM TEMPERATURES AND A SLIGHT CHANCE FOR THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES. A COLD FRONT SHOULD EDGE INTO THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES SATURDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS ONCE AGAIN TO THAT AREA. SUNDAY THROUGH WEDNESDAY...THE COLD FRONT WILL PULL NORTHWARD DURING THE DAY ON SUNDAY...AS LEE SIDE CYCLOGENESIS STRENGTHENS. CONTINUED TO KEEP MAX TEMPS ABOVE GUIDANCE INTO EARLY NEXT WEEK AS SOUTHERLY WINDS AND A BUILDING UPPER LEVEL RIDGE ALLOW FOR TEMPERATURES TO REACH INTO THE UPPER 90S AND LOWER 100S. NO MENTIONABLE POPS AT THIS TIME. WEDNESDAY NIGHT INTO FRIDAY...A DEVELOPING SURFACE LOW PRESSURE SYSTEM IN THE LEE OF THE ROCKIES SHOULD PULL A COLD FRONT INTO AT LEAST THE FAR NORTHWEST PANHANDLES WEDNESDAY NIGHT. MODELS DISAGREE SLIGHTLY AS TO HOW STRONG THIS FRONT WILL BE...SO DECIDED TO GO WITH THE STRONGER GFS. DID NOT INTRODUCE POPS AT THIS TIME AS CONFIDENCE IS LOW...THOUGH SOME SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG THE FRONT IF IT STALLS ACROSS THE AREA ON THURSDAY. NF FIRE WEATHER... DESPITE RELATIVE HUMIDITIES DROPPING BELOW 20 PERCENT ACROSS WESTERN PORTIONS OF THE PANHANDLES DURING THE AFTERNOONS THROUGH TUESDAY...20 FOOT WIND SPEEDS SHOULD BE LESS THAN 15 MPH DURING THE AFTERNOONS. ALSO...RECENT AND EXPECTED RAINFALL HAS KEPT FUEL MOISTURE HIGHER AND FIRE DANGER RATINGS AT LOW TO MODERATE ACROSS THE PANHANDLES. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/11
Hazardous weather outlook, Jun 14, 4:02 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 402 PM CDT THU JUN 14 2012 OKZ001>003-TXZ001>020-150915- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 402 PM CDT THU JUN 14 2012 A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM CDT FOR THE ENTIRE TEXAS AND OKLAHOMA PANHANDLES. THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON THROUGH TONIGHT. LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS UP TO 70 MPH WILL BE THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MOSTLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND SATURDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...A FEW STORMS MAY BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAIN DURING THIS PERIOD MAY ALSO CAUSE LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE. LIMITED SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON FRIDAY AND SATURDAY ACROSS THE PANHANDLES. NF
In the hours before
Special weather statement, Jun 14, 7:17 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 717 PM CDT THU JUN 14 2012 TXZ018-019-150045- DONLEY TX-ARMSTRONG TX- 717 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR ARMSTRONG AND DONLEY COUNTIES. AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GOODNIGHT...OR ABOUT 11 MILES SOUTH OF CLAUDE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KB
Special weather statement, Jun 14, 7:22 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 722 PM CDT THU JUN 14 2012 OKZ002-TXZ002-003-150045- TEXAS OK-HANSFORD TX-SHERMAN TX- 722 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR SHERMAN...HANSFORD AND TEXAS COUNTIES. AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF TEXHOMA TO 15 MILES SOUTH OF TEXHOMA TO 26 MILES SOUTH OF TEXHOMA...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF GUYMON TO 19 MILES EAST OF STRATFORD TO 15 MILES SOUTHEAST OF STRATFORD...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KB
Local storm report, Jun 14, 7:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
723 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND GST 6 ENE AMARILLO 35.22N 101.72W
06/14/2012 M59 MPH POTTER TX ASOS
&&
EVENT NUMBER AMA1200535
FENNERSpecial weather statement, Jun 14, 7:27 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 727 PM CDT THU JUN 14 2012 TXZ012-013-017-018-150100- POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 727 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR ARMSTRONG...CARSON... RANDALL AND POTTER COUNTIES. AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG GUSTY WINDS ACROSS SOUTHEAST POTTER...NORTHEAST RANDALL...SOUTHWEST CARSON...AND NORTHWEST ARMSTRONG COUNTIES ASSOCIATED WITH WEAKENING THUNDERSTORMS. WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE IN THESE AREAS. KB
Local storm report, Jun 14, 7:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
735 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 10 E HARTLEY 35.89N 102.22W
06/14/2012 E1.75 INCH HARTLEY TX PUBLIC
&&
EVENT NUMBER AMA1200536
ABMSpecial weather statement, Jun 14, 7:35 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 735 PM CDT THU JUN 14 2012 TXZ007-008-150100- HUTCHINSON TX-MOORE TX- 735 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR MOORE AND HUTCHINSON COUNTIES. AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 11 MILES WEST OF SANFORD...OR ABOUT 17 MILES SOUTHEAST OF DUMAS...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. KB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:14 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Sherman | 61 min |
| Jun 14, 8:46 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 59 min |
| Jun 14, 9:41 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.